Join the 'Rage' group to help and get support from people like you.
We found 47 questions associated with the 'Rage' topic.
Posted 26 Mar 2012 by • 4 answers
This person can go from mild aggitation during conversation to rapid rage and intense violent screaming and anger in a heartbeat. This person swears they are not on any drugs but I wonder. Everyone I mention this behavior to immediately suggests drugs. Wouldn't be use of pot would it? Would it ...
Posted 20 Nov 2017 by • 4 answers
I have been on Wellbutrin for 2 weeks, and have had mostly negative side effects, like insomnia, irritability, dry mouth, agitation, racing thoughts and now within the past couple days, I am experiencing extreme rage and emotional instability. I am angry or agitated at the most simplest of things, ...
Posted 14 May 2018 by • 0 answers
Posted 27 Mar 2018 by • 3 answers
I have been on viibryd for 7 years now recently I have been experiencing anger, fists of rage and suicidal thoughts.
Posted 13 Oct 2017 by • 1 answer
How do you get help for 39 yr old man who refuses to go to the Dr.? His problem has always been ignored by his parents. He was is special ed. He can't hold a job, he lies all the time, go into rages if he doesn't get his way. His mother puts money on a money card for groceries (he lives ...
Posted 26 Feb 2017 by • 6 answers
Has anyone experienced poor impulse control and rage on Brintellix? I was in the supermarket today and became so irritated. I'm afraid I'll have an outburst at work. I've been taking 20mgs of Brintellix now for approximately 4 week and prior to they 5 weeks on 10mgs. The only other ...
Posted 13 Feb 2017 by • 1 answer
I'm a 27 year old female. My issues are primarily anxiety, maybe some depression. My mood swings are terrible. I go from 0 to 60 with rage over petty things. I also have low energy most of the time. My doctor gave me Prozac today and I am afraid to take it. I am afraid it is going to interfere ...
Posted 15 Mar 2017 by • 0 answers
My son, now 30, was diagnosed at 4 with ADHD, Since then he has seen MANY MANY councilors and doctors and had many diagnosis. He gets Violent out of control to rage levels and then goes into complete sorrow and tears. He knows he has problems. He goes in for the average stay at pshy places and then ...
Posted 1 Feb 2017 by • 1 answer
... hematoma. He experienced extreme rage & aggression while on the med. What is the protocol when these side effects are experienced? Should the dose be reduced? Should the med be stopped? Do you continue the course of treatment?
Posted 10 Nov 2016 by • 2 answers
I've been prescribed the SR rather than the XL (which I used to take). The XL used to create alot of irritability and rage. I'm concerned this is going to happen again with the SR. Does anyone else have this?
Posted 1 Apr 2014 by • 16 answers
Been taking this dose for 14 days now... Started yelling daily after about 5 days on med... I thought it was circumstantial anger so I ignored my level of anger ... But it is so frequent and I am SO out of character with yelling ( normally once every 1-2 yrs) ... I've yelled at both my 13yr ...
Posted 25 Apr 2016 by • 1 answer
Have been taking Stelara shot for over 4 years. P has improved but is recently returning on legs. I am only taking the lower dose. Dr. is talking of giving larger dose. I am trying to determine if the Stelara shot is causing extreme irritation, anger and even rage in me. Seems like it happens after ...
Posted 15 Aug 2011 by • 4 answers
The Wellbutrin helps for my depression but I suffer from frequent fits of rage and anger. I will be calm one minute then the most benign thing will cause my anger to spike. I am thinking of asking my doctor to prescribe some other medication that would help & would like to know if I could ...
Posted 24 Jul 2011 by • 3 answers
I take Prozac (20mg) and Abilfy (5mg) daily. I have maintained well on them for over 8 years, now i am very aggitated and irritated at everyone and everything. Generally not happy and get rage like when driving... is there another medication that might work well for me, or simply an increased dose?
Posted 1 Sep 2015 by • 3 answers
... the terrible mood swings and rage, its cary. My doctor refuses to advise or help except to tell me to go back on them immediately. Can someone tell me how long this living hell is going to last? i don't know how much longer i can cope